# SDR P5CA9700181

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Door
- Condition: Damage
- Location: Nr 4  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 I/B SAILBOAT DOOR, TWO CHAFED HOLES ON INNER SURFACE.  REMOVED DAMAGED SURFACE METAL AND DAMAGED HONEYCOMB MAT, FABRICATED HONEYCOMB CORE PLUGS, DOUBLERS AND BONDED REPAIR MEM IAW SRM 51-40-06.
